# SDR WX0A201711083294

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 70,362 hours, 42,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Burned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING METAL ODOR IN THE AFT CABIN.  FOUND THE AFT CABIN CTR ISLE LIGHT BULB CONTACTS SHORTED. REPLACED THE BULB.
